MathSciNet Relay Station
MathSciNet bibliographic data
MR3020490 90B06 (90B22 90C70)
Vahdani, Behnam; Tavakkoli-Moghaddam, Reza; Jolai, Fariborz Reliable design of a logistics network under uncertainty: a fuzzy possibilistic-queuing model. Appl. Math. Model. 37 (2013), no. 5, 3254–3268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement